MathSciNet Relay Station
MathSciNet bibliographic data
MR1726219 (2000i:46026) 46E35 (26E05 26E10)
Langenbruch, Michael Analytic extension of smooth functions. Results Math. 36 (1999), no. 3-4, 281–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement